# SDR KC8A20170907006

- Difficulty date: August 31, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N295CK
- Make and model: Lear 35A
- Aircraft serial: 295
- Aircraft time: 19,577 hours, 14,704 cycles
- Engine: Garrtt TFE7312
- Engine time: 25,077 hours, 21,605 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Part time: 2 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THROUGH FL310, THE LEFT ENGINE OIL PRESSURE DROPPING STEADILY, FOLLOWED BY A LOW OIL PRESSURE LIGHT AND MASTER WARNING. THE ENGINE WAS SHUT DOWN AND AN UNEVENTFULL LANDING WAS MADE. UPON INSPECTION, OIL APPEARED TO BE LEAKING FROM THE ENGINE DIPSTICK TUBE. THIS COULD NOT BE CONFIRMED THROUGH ENGINE GROUND RUN DUE TO LOSS OF OIL AND THE POTENTIAL FOR FURTHER DAMAGE TO THE ENGINE. THE DIPSTICK O-RING HAD BEEN PREVIOUSLY REPLACED DURING A ROUTINE ENGINE INSPECTION AND THE O-RNG APPEARS TOO SMALL FOR THE O-RING GROVE. O-RING EFFECTIVITY CODES LISTED IN THE ENGINE IPC ARE ALL THE SAME, THEY DON'T DIFFERENTIATE BETWEEN THE DIFFERENT DIPSTICKS SHOWN, ADDING CONSIDERABLE CONFUSION TO THE SELECTION PROCESS.
